MAUDE Adverse Event Report: VYAIRE MEDICAL INC. 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC. 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY
Model Number 3100 B
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to vyaire medical that the 3100b ventilator appeared to pass the performance test, but it failed on a patient, and carbon dioxide (co2) continued to rise.The issue occurred during patient-use and the device was replaced with another ventilator.At this time, there was no information for patient harm associated with the reported event.
 
Additional Manufacturer Narrative
A vyaire field service representative (fsr) evaluated the device on-site and reported to the customer's site a problem with the vent not being able to ventilate the patient.Tried a second vent and got the same results.Used a different brand of vent and it seemed to work fine on the patient.Checked both 3100b ventilators and found that they were both within manufacturing specifications with no adjustments.The issue could have been with the patient or the limitations of the 3100b ventilator.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV)
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15077607
Report Number2021710-2022-16384
Device Sequence Number12134819
Product Code LSZ
UDI-Device Identifier10846446003543
UDI-Public(01)10846446003543(11)20130328
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100 B
Device Catalogue Number770155
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Initial Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown